Items where Author is "Ganikhodajev, Nasir"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Siti Nurlaili, Karim and Nur Zatul Akmar, Hamzah and Ganikhodajev, Nasir and Muhammad Azrin, Ahmad and Norarida, Abd Rhani (2023) Dynamics of Lebesgue Quadratic Stochastic Operator with Nonnegative Integers Parameters Generated by 2-Partition. Results in Nonlinear Analysis, 6 (1). pp. 59-67. ISSN 2636-7556. (Published)

This list was generated on Sun Apr 14 19:08:26 2024 +08.